| Model Number |
1010 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Representatives from our quality assurance, manufacturing, and design engineering groups are actively investigating this behavior.Our ongoing investigation efforts are currently focused on understanding the root cause to mitigate the potential for setscrew issues when disconnecting the electrode from these s-icds.Information gained through these efforts will be utilized to implement appropriate preventive action(s), as necessary.
Event or Problem Description
It was reported that, during the device explant, the setscrew was stuck.The doctor was able to successfully undo the setscrew and replace the device.There were no adverse patient effects.